# SDR DXTA200702395

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 8,070 hours, 6,603 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Rt Seat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SEAT BRAKES VERY MUSHY WHEN BRAKE PRESSURE APPLIED.  M2B- BLED BRAKE SYSTEM PER CHAPTER 32-42-00 OF THE CITATION 560 MM OPERATIONAL AND LEAK CHECK GOOD.
